MAUDE Adverse Event Report: CARDINAL HEALTH PROTEXIS; SURGEON'S GLOVES

CARDINAL HEALTH PROTEXIS; SURGEON'S GLOVES
Model Number 2D72PT65X
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently in progress.A follow-up report will be filed once the results have been completed.
 
Event or Problem Description
Customer reported a hole in glove; split into two pieces.No patient harm was reported.
 
Additional Manufacturer Narrative
The device history record (dhr) could not be reviewed as no lot information was provided within the complaint.The returned sample was evaluated by visual inspection and physical testing.A tear split into two pieces at cuff of right-hand glove was found.Tensile strength test on the returned glove sample passed specification.Glove thickness was measured in fingers, palm and cuff area and the test result passed product specification.A review of this complaint issue for last 12 months did not identify any adverse trend.Based on the investigation and trending, the root cause could not be determined for this complaint.

Brand Name
PROTEXIS
Common Device Name
SURGEON'S GLOVES
Manufacturer (Section D)
CARDINAL HEALTH
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH (THAILAND) 222 LIMITED
7/111 moo 4 highway #331, maby
rayong 21140
TH   21140
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key22119245
Report Number1423537-2025-00218
Device Sequence Number7063391
Product Code KGO
UDI-Device Identifier10885380031939
UDI-Public(01)10885380031939
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K110272
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2D72PT65X
Device Catalogue Number2D72PT65X
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/30/2025
Supplement Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown